yeah i jus started sum bcp and i have been on my period for 10 days. jus called my doc 2day and she said it is normal. said this might happen for about 3 months until my body gets use 2 it
You will experience a withdrawal bleed first and your period will arrive 4+weeks after this.
That's an irregular period. Birth control can be recommended to help regulate your period.
you might need birth control from a doctor.
A short period is common when stopping hormonal birth control. Your regular period should return in four to six weeks.
Period can arrive anytime after the withdrawal bleed from 4 weeks to 8 weeks. Its different in every woman.
Hi, Yes this does sometimes happen. If your period hasn't arrive in 4 weeks perform a pregnancy test and see your Doctor.
u will most likely to get your period while on the patch which is not good for u.
Sounds like ovulation.
Yes birth control changes your cycle causing your body to have to adjust to the birth control after a few weeks it should become a normal schedule.
yes you can yes you can yes you can
Your period may become lighter or finish earlier. This is completely normal. You cannot have unprotected sex until you've been on birth control for 4 weeks. Until this time, use a condom.
no this is NOT normal, maybe you have forgotten the pill or miscalculated.